It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


B12 deficiency can certainly cause peripheral & central nervous conditions, if the defiency is the root cause of your nerve damage then yes it can, but it can take many shots to build up a good storage of it again, depending on the amount of damage to the nerves the repairing time can vary greatly, peripheral nerves have the ability to regenerate once whatever is assaulting them ceases, they repair very slowly though.

Aussie :)
[QUOTE=Linjean59;3809463]My Neurologist has never done any blood work at all. I will be seeing him (neurologist)this week and talk to him about the B12 and this Methlcobalamin. I may just wait and talk to my family doctor the end of this month about it also. I took the conduction test in October and I couldn't believe I haven't had any change in seven years. My pain has increased where I am taken Gabapentin 800mg 4Xday and also Ultram ER 100.

I'm not taken any injections. Thanks for your comments. I'm just clueless about this subject......Trying to get some relief.[/QUOTE]

Hi Linjean59, after reading that this neuro has not done any blood tests at all for you, then this neuro your seeing must be really useless, even GP's when going through med school are taught the very basic blood tests for suspected PN.

I would really consider seeking another neuro that does specialize in neuropathy as many do not, a proper PN neuro will do lots of blood tests and try their hardest to eliminate all known possabilities & even go over your medical history as even some meds can cause nerve damage or deplete essential vitamins like B12, of course there is always a chance a cause can't be found [ idiopathic] but i wouldn't leave any stone unturned looking for answers.

Feeling really tired all the time, even though there is plenty of sleep can be a sign of a b12 deficiency, even taken strong statin drugs can cause nerve damage , but don't expect all doc's to agree with that, there are so many reasons for nerve damage its mind boggling, but its unbelievable that well known causes are ignored by lots of medical proffesionals.

best of luck to you
Aussie :)





All times are GMT -7. The time now is 03:07 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!